The p-adic Z-transform
Annales Mathématiques Blaise Pascal, Volume 2 (1995) no. 1, pp. 131-146.
@article{AMBP_1995__2_1_131_0,
     author = {Lucien van Hamme},
     title = {The $p$-adic $Z$-transform},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {131--146},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {2},
     number = {1},
     year = {1995},
     doi = {10.5802/ambp.25},
     zbl = {0844.11074},
     mrnumber = {1342810},
     language = {en},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.25/}
}
TY  - JOUR
TI  - The $p$-adic $Z$-transform
JO  - Annales Mathématiques Blaise Pascal
PY  - 1995
DA  - 1995///
SP  - 131
EP  - 146
VL  - 2
IS  - 1
PB  - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
UR  - https://ambp.centre-mersenne.org/articles/10.5802/ambp.25/
UR  - https://zbmath.org/?q=an%3A0844.11074
UR  - https://www.ams.org/mathscinet-getitem?mr=1342810
UR  - https://doi.org/10.5802/ambp.25
DO  - 10.5802/ambp.25
LA  - en
ID  - AMBP_1995__2_1_131_0
ER  - 
%0 Journal Article
%T The $p$-adic $Z$-transform
%J Annales Mathématiques Blaise Pascal
%D 1995
%P 131-146
%V 2
%N 1
%I Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
%U https://doi.org/10.5802/ambp.25
%R 10.5802/ambp.25
%G en
%F AMBP_1995__2_1_131_0
Lucien van Hamme. The $p$-adic $Z$-transform. Annales Mathématiques Blaise Pascal, Volume 2 (1995) no. 1, pp. 131-146. doi : 10.5802/ambp.25. https://ambp.centre-mersenne.org/articles/10.5802/ambp.25/

[1] J.W.S. Cassels : Local Fields. Cambridge University Press, 1986. | MR: 861410 | Zbl: 0595.12006

[2] W. Schikhof : Ultrametric Calculus. Cambridge University Press, 1984. | MR: 791759 | Zbl: 0553.26006

[3] N. Koblitz : p-Adic Analysis : A Short Course on Recent Work. Cambridge University Press, 1980. | MR: 591682 | Zbl: 0439.12011

[4] Y. Amice - J. Fresnel : Fonctions zêta p-adiques des corps de nombres abéliens réels. Acta Arithmetica, vol 20 (1972) p. 355-385. | MR: 337898 | Zbl: 0217.04303

[5] L. Van Hamme : Three generalizations of Mahler's expansion for continuous functions on Zp. in "p-adic analysis" - Lecture Notes on Mathematics vol 1454 (1990) p. 356-361, Springer Verlag. | MR: 1094864 | Zbl: 0716.39003

[6] L. Van Hamme : Continuous operators which commute with translations on the space of continuous functions on Zp. in "p-adic Functional Analysis" J. Bayod, N. De Grande-De Kimpe, J. Martinez - Maurica p. 75-88, Marcel Dekker, New York (1992). | MR: 1152570 | Zbl: 0773.47039

Cited by Sources: